# SDR SWAA2025030591892

- Difficulty date: January 31, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS400 TO BS420 AND STR26L FWD CARGO COMPARTMENT 2025-94237<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS400 TO BS420 AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #143A7505 SHEET 81 REV.- SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS400 TO BS420 AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #143A7505 SHEET 81 REV.- SEE INDIVIDUAL SIGN OFF BELOW
